Original Research

Partitions of sets in metric and normed spaces induced by concentric spheres and parallel hyperplanes.

K. J. Swanepoel
Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie | Vol 18, No 4 | a731 | DOI: https://doi.org/10.4102/satnt.v18i4.731 | © 1999 K. J. Swanepoel | This work is licensed under CC Attribution 4.0
Submitted: 12 July 1999 | Published: 15 July 1999

About the author(s)

K. J. Swanepoel,, South Africa

Full Text:

PDF (195KB)

Share this article

Bookmark and Share


A covering of a set A in a metric space (M,d) by finitely many distinct concentric spheres induces a partition on A.


No related keywords in the metadata.


Total abstract views: 868
Total article views: 1133

Reader Comments

Before posting a comment, read our privacy policy.

Post a comment (login required)

Crossref Citations

No related citations found.